MathSciNet Relay Station
MathSciNet bibliographic data
MR1724405 (2000h:11054) 11F80 (11F33 11F41 14F30)
Breuil, Christophe Une remarque sur les représentations locales $p$-adiques et les congruences entre formes modulaires de Hilbert. (French) [A remark on local $p$-adic Galois representations and congruences between Hilbert modular forms] Bull. Soc. Math. France 127 (1999), no. 3, 459–472.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement